# SDR SWAA2022041287175

- Difficulty date: March 23, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL MATING SURFACES ON THE LEFT FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAVE AREAS OF CHAFFING FROM CONTACT OF CLOSURE PANELS. / [01] REMOVED LEFT AFT SKATE ANGLE PER SRM 51-40-02.;[02] REMOVED AND REPLACED L/H AFT SKATE ANGLE PER SRM 51-40-02.;[03] REMOVED AND REPLACED PER SRM 51-40-02;[04] C/W INSPECTION;[05] C/W INSPECTION;[06] REMOVED AND REPLACED PER SRM 51-40-02
